On Entire Functions Almost Periodic in Two Directions.
Mathematica Scandinavica, Tome 6 (1958), pp. 160-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1958__6_165681,
author = {Hans Tornehave},
title = {On {Entire} {Functions} {Almost} {Periodic} in {Two} {Directions.}},
journal = {Mathematica Scandinavica},
pages = {160--174},
year = {1958},
volume = {6},
zbl = {0088.29001},
url = {http://geodesic.mathdoc.fr/item/MS2_1958__6_165681/}
}
Hans Tornehave. On Entire Functions Almost Periodic in Two Directions.. Mathematica Scandinavica, Tome 6 (1958), pp. 160-174. http://geodesic.mathdoc.fr/item/MS2_1958__6_165681/